Previous |  Up |  Next

Article

Keywords:
real hypersurface; complex two-plane Grassmannian; Hopf hypersurface; generalized Tanaka-Webster connection; normal Jacobi operator; generalized Tanaka-Webster parallel normal Jacobi operator
Summary:
We study the classifying problem of immersed submanifolds in Hermitian symmetric spaces. Typically in this paper, we deal with real hypersurfaces in a complex two-plane Grassmannian $G_2({\mathbb C}^{m+2})$ which has a remarkable geometric structure as a Hermitian symmetric space of rank 2. In relation to the generalized Tanaka-Webster connection, we consider a new concept of the parallel normal Jacobi operator for real hypersurfaces in $G_2({\mathbb C}^{m+2})$ and prove non-existence of real hypersurfaces in $G_2({\mathbb C}^{m+2})$ with generalized Tanaka-Webster parallel normal Jacobi operator.
References:
[1] Alekseevskij, D. V.: Compact quaternion spaces. Funkts. Anal. Prilozh. 2 (1968), 11-20 Russian. MR 0231314 | Zbl 0175.19001
[2] Berndt, J., Suh, Y. J.: Real hypersurfaces with isometric Reeb flow in complex two-plane Grassmannians. Monatsh. Math. 137 (2002), 87-98. DOI 10.1007/s00605-001-0494-4 | MR 1937621 | Zbl 1015.53034
[3] Berndt, J., Suh, Y. J.: Real hypersurfaces in complex two-plane Grassmannians. Monatsh. Math. 127 (1999), 1-14. DOI 10.1007/s006050050018 | MR 1666307 | Zbl 0920.53016
[4] Cho, J. T.: Levi-parallel hypersurfaces in a complex space form. Tsukuba J. Math. 30 (2006), 329-343. MR 2271303 | Zbl 1131.53025
[5] Cho, J. T.: CR structures on real hypersurfaces of a complex space form. Publ. Math. 54 (1999), 473-487. MR 1694456 | Zbl 0929.53029
[6] Pérez, J. de Dios, Jeong, I., Suh, Y. J.: Real hypersurfaces in complex two-plane Grassmannians with commuting normal Jacobi operator. Acta Math. Hung. 117 (2007), 201-217. DOI 10.1007/s10474-007-6091-9 | MR 2361601
[7] Pérez, J. de Dios, Suh, Y. J.: Real hypersurfaces of quaternionic projective space satisfying $\nabla_{U_i} R = 0$. Differ. Geom. Appl. 7 (1997), 211-217. DOI 10.1016/S0926-2245(97)00003-X | MR 1480534
[8] Jeong, I., Kim, H. J., Suh, Y. J.: Real hypersurfaces in complex two-plane Grassmannians with parallel normal Jacobi operator. Publ. Math. 76 (2010), 203-218. MR 2598182 | Zbl 1274.53080
[9] Jeong, I., Kimura, M., Lee, H., Suh, Y. J.: Real hypersurfaces in complex two-plane Grassmannians with generalized Tanaka-Webster Reeb parallel shape operator. Monatsh. Math. 171 (2013), 357-376. DOI 10.1007/s00605-013-0475-4 | MR 3090797 | Zbl 1277.53049
[10] Jeong, I., Suh, Y. J.: Real hypersurfaces in complex two-plane Grassmannians with $\frak F$-parallel normal Jacobi operator. Kyungpook Math. J. 51 (2011), 395-410. DOI 10.5666/KMJ.2011.51.4.395 | MR 2874974 | Zbl 1260.53093
[11] Lee, H., Suh, Y. J.: Real hypersurfaces of type $B$ in complex two-plane Grassmannians related to the Reeb vector. Bull. Korean Math. Soc. 47 (2010), 551-561. DOI 10.4134/BKMS.2010.47.3.551 | MR 2666376 | Zbl 1206.53064
[12] Tanaka, N.: On non-degenerate real hypersurfaces, graded Lie algebras and Cartan connections. Jap. J. Math., new Ser. 2 (1976), 131-190. MR 0589931 | Zbl 0346.32010
[13] Tanno, S.: Variational problems on contact Riemannian manifolds. Trans. Am. Math. Soc. 314 (1989), 349-379. DOI 10.1090/S0002-9947-1989-1000553-9 | MR 1000553 | Zbl 0677.53043
[14] Webster, S. M.: Pseudo-Hermitian structures on a real hypersurface. J. Differ. Geom. 13 (1978), 25-41. MR 0520599 | Zbl 0379.53016
Partner of
EuDML logo